# SDR UF6A950305

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Unit
- Part number: 30048000014
- Condition: Failed
- Location: Lt Engine
- Part time: 5,652 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PIA - FLT 5096 - LEFT ENGINE AUTOFEATHER UNIT WILL NOT ARM.  REMOVED AND REPLACED THE LEFT AUTOFEATHER UNIT.  (X)
